# SDR SWAA990237

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: AR7077M3
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO MDW FOR STAB TRIM PROBLEM.  REPLACED MAIN STAB TRIM MOTOR PER M/M, OPS CHECKED OK.
